# SDR GTIA2023080337389

- Difficulty date: August 3, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N947NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10683
- Aircraft time: 6,333 hours, 2,547 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE LI DOOR ASSIST BOTTLE -SERVICE L1 DOOR ASSIST BOTTLE IAW AMM 52-10-00
